# SDR QXEA2012012300013

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP UPPER SKIN HAS AREAS OF CHAFING.  SMOOTHED OUT AREAS OF CHAFE DAMAGE IAW RD 8/4-57-1595.  MIN REMAINING THICKNESS .029", CONFIRMED CRACK FREE REF NTM 51-00-01-250-801 PT 6 AND 51-00-02-250-801 PT 4.  COMPLIED WITH TASK RD 8/4-57-1209, PERMANENT REPAIR FOR CHAFE DAMAGE.
